# SDR YENA20100919131

- Difficulty date: September 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 17,266 hours, 6,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 120 MSY-JFK LP 708734 - EMERGENCY EXIT LIGHT AT LT ROW 7 INOP.  FOUND BROKEN WIRE UNDER SEAT, EMERGENCY LIGHT 33-50-19 CHECKS OK.  SPLICED PER ESPM 20-41-00.
